Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Irritation and burning in the center of the chest. Taking Razoo. ECG, TMT, ECHO, blood report and x-ray normal. Solution?

Hello Doctor, I have irritation and slightly burning feeling in the center of the Chest since five months. Am taking Razoo D and i feel comfortable but not cure. I have under gone ECG , TMT, ECO CARDIOGRAM and CHEST EXR. and every thing is Normal. Even I have undergone Blood Test Tripoline I and found Normal. Pl help me to come of this fear and problem. Thanks
Asked On : Mon, 23 Jul 2012
Answers:  2 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.

how old are you and do you have nausea/ vomitting/ eructuations?
if all these tests are negative, cardiac problem is unlikely. dydpepsia is likely ( acidity variants).
if Razo is not helping you, u must see a gastro-enterologist and get evaluated. probably an OGD scopy (endoscopy) to look for any ulcer/ gastritis, GERD etc.
I hope you will get an answer to your problem.
Answered: Tue, 24 Jul 2012
I find this answer helpful
  User's Response
Irritation & burning in the chest could be a sign of heartburn which we commonly term as acidity. It also occurs with the angina pain but as far as all the investigations conducted to assess the cardiac problem doesn’t show any abnormality it means that, you need to find out the culprit which is responsible for the persistence of your problem. Keeping long interval between 2 meals or skipping breakfast or drinking too much of tea or coffee or carbonated drinks or any such stimulant when you are empty stomach can aggravate this complaint. Diet rich in spicy, oily food & low in fibres can contribute to the same. Insufficient sleep or too much of stress is unavoidable with today’s hectic schedule. Hence, first rule out the triggers & make some dietary & lifestyle changes.
If Tablet Razo gives you temporary relief it means the symptoms which you are describing could be of acidity because, this medication belongs to the antacid group which is used to decrease the acid production in stomach. So, try to maintain minimum gap of 2 to 3 hrs in between 2 meals & snack in between. Prefer to carry low calorie food stuff whenever you are outdoors, such as puffed rice, sprouted pulses, salad, fruits etc. This will engage your stomach to utilize the excess acid production without gaining your weight, because if you are overweight then this will also put additional pressure on your stomach & stimulate the acid production. So exercise regularly to shape your body as well as confidence. It will boost up the endorphin level which is a stress reliever hormone in our body. Simple brisk walk, cycling, swimming preferably in the morning will surcharge your stamina to commence your day & soon you will definitely FEEL GOOD & also get rid of the so called acidity. Fear follows frustration & frustration provokes stress. Beat the fear. Don’t panic. Be calm. Eat healthy. Be regular with healthy routine & simply relax. This is the best health formula. I am sure it will vanish, all your concerns soon.
Answered: Tue, 24 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor